# SDR ASMF200407005

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 24,949 hours, 23,730 cycles
- Engine: Pwa PW2037
- Engine time: 25,717 hours, 8,965 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Part number: 5010224A
- Part serial: 0961
- Condition: Failed
- Location: Fuel System
- Part time: 27,450 hours, 9,461 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED HIGH TEMPERATURE ON ENGINE NR 2 REACHED 648 DEGREES (F) DURING TAKE OFF. THE MAXIMUM TEMPERATURE IAW MM 71-00-01 IS 645 DEGREES (F), SO AIRCRAFT WAS SENT TO THE HANGAR AND RT ENGINE FUEL PUMP AND PURGE VALVE WERE REPLACED IAW MM 73-11-01 AND 75-32-03, RESPECTIVELY, TESTS CORRECT.
